# SDR SWAA2015022436860

- Difficulty date: February 22, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N630WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27705
- Aircraft time: 59,995 hours, 47,899 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Loose
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE LOOSE.  SECURED SLIDE IAW SIP & MT.
